U.S. doctors online nowAsk doctors free
A 29-year-old female asked:

My son is on 18mg of stratera for 4weeks now. now he is crying about everything and his adha had not improved. what should i do? he has highs n lows

3 doctor answers8 doctors weighed in
Dr. Julie Stevens
A Verified Doctoranswered
A US doctor answeredLearn more
Call!: Get a phone call in to the prescribing doc and ask to stop the med (or just do that yourself). You will likely need another appointment to discuss a different treatment plan.
Dr. Jennifer Diabo
Pediatrics 22 years experience
Talk to your DR: If after 4 weeks, you have seen no improvement in your sons adhd on the strattera, (atomoxetine) and he is crying all the time, his medication may need to be changed. If it isnt working for the adhd, the dose may be too low. My only concern in him staying on the medication is his crying and emotional lability. A higher dose may exacerbate these symptoms. Therefore, discuss with your doctor.
Dr. Anthony Vertino
Clinical Psychology 23 years experience
Talk to the dr: Stratera is a non-stimulant that is chemically similar to an anti-depressant. I would recommend a change or reevaluation of the medication. I would also suggest starting individual therapy if the depressive symptoms persist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 31, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.